# SDR SIMA2012025005

- Difficulty date: January 24, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Aircraft time: 25,867 hours, 22,838 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4489 THE CREW REPORTED THE MAIN CABIN DOOR WAS VERY DIFFICULT TO OPEN.  THE DOOR OPEN HANDLE NEEDED EXCESSIVE FORCE AT THE MIDWAY POINT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBRICATED MAIN CABIN DOOR IAW EMB 135 AMM 52-18-00.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 52-00-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
